# SDR ABXA020149

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,673 hours, 24,423 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 2642425
- Condition: Broken
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERONS WERE VERY DIFFICULT TO TURN TO THE LEFT WITH HYDRAULIC POWER ON.  REPLACED THE RIGHT AILERON REVERSION MECHANISM BEARING ASSEMBLY FOR TAB LOCKOUT IAW DC-8 OVERHAUL MANUAL 27-6-2.  PERFORMED TEST OF REVERSION MECHANISM IAW DC-8 MM 27-11-08.  NO DISCREPANCIES NOTED.  OPS CHECKED GOOD.  MANUAL REVERSION ROLLER BEARING WAS BROKEN IN HALF ON THE RIGHT AILERON POWER PACK.
